AVANOS MEDICAL INC. BALLARD CLOSED SUCTION SYSTEMS FOR NEONATES/PEDIATRICS, ELBOW WITH CAPS; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Back to Search Results |
| Model Number |
92431 |
| Medical Device Problem Codes |
Decrease in Suction (1146); Excess Flow or Over-Infusion (1311); Unintended Deflation (4061)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced 10 different incidences, which were associated with separate units, involving the same patient.This is the second of ten reports.Refer to 8030647-2024-00026 for the first report, refer to 8030647-2024-00028 for the third report, refer to 8030647-2024-00029 for the fourth report, refer to 8030647-2024-00030 for the fifth report, refer to 8030647-2024-00031 for the sixth report, refer to 8030647-2024-00032 for the seventh report, refer to 8030647-2024-00033 for the eighth report, refer to 8030647-2024-00034 for the ninth report, refer to 8030647-2024-00035 for the tenth report.The parent of the patient reported, the area around the inline suction catheter(s) were filling up with air and then completely deflated.The catheter(s) were not easily removed from the patient¿s trach and the patient was no able to be suctioned effectively.There was no reported injury to the patient.Additional information received on 10apr2024 reported, there was no harm to the patient.
Additional Manufacturer Narrative
4581-appropriate clinical signs, symptoms, conditions term/code not available: device difficult to remove.The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 29 apr 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
Additional Manufacturer Narrative
All information reasonably known as of 17 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.